MathSciNet Relay Station
MathSciNet bibliographic data
MR773998 (86b:26024) 26B05 (26A24)
Morayne, Michał On continuity of symmetric restrictions of Borel functions. Proc. Amer. Math. Soc. 93 (1985), no. 3, 440–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement